# SDR HEEA078140

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,829 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Mount
- Part number: 407310203101
- Part serial: SEEMEMO
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MOUNT HAS RUBBER SEPARATION.
